User menu

Accès à distance ? S'identifier sur le proxy UCLouvain

Discontinuous Galerkin finite element discretization of a strongly anisotropic diffusion operator

Bibliographic reference Pestiaux, Alice ; Melchior, S.A. ; Remacle, Jean-François ; Kärnä, T. ; Fichefet, Thierry ; et. al. Discontinuous Galerkin finite element discretization of a strongly anisotropic diffusion operator. In: International Journal for Numerical Methods in Fluids, Vol. 75, no.5, p. 365-384 (2014)
Permanent URL http://hdl.handle.net/2078.1/144729